# SDR SIMA2018121410005

- Difficulty date: December 10, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 33,979 hours, 29,159 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Restrictor
- Condition: Misinstalled
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLD 2 LOW TEMP W/CLB PWR 88% N2, DURING CHECKLIST WE GOT ICE COND-A/I INOP, WG A/ICE FAIL, STAB A/ICE FAIL "TRANSFERRED TO NRWC 900-DFW-03528"-C/A-FOUND RESTRICTOR TO BE POSITIONED BACKWARDS ON RH BLEED-AIR SERVO LINE AND DRAIN LINE OF FAN-AIR CONTROL THERMOSTAT B-NUT TO BE LOOSE. REPOSITION RESTRICTOR ON RH BLEED-AIR SERVO LINE TO CORRECT DIRECTION AND TIGHTEN DRAIN LINE OF FAN-AIR CONTROL THERMOSTAT B-NUT IAW EMB145 AMM TASK 36-11-11. OPS CHECK GOOD IAW EMB145 AMM TASK 36-00-00.
